# SDR SA06071

- Difficulty date: September 14, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

PHX - FLT1505 - AFTER LANDING IN PHX, CREW STARTED APU DURING TAXI-IN TO GATE.  AFTER APU STABILIZED, CREW SELECTED APU BLEED AND REPORTED SMOKE CAME INTO THE CABIN AND FLIGHT DECK.  ADJACENT AIRCRAFT REPORTED EXCESSIVE SMOKE COMING FROM APU TAILPIPE AREA.  CREW MANUALLY BLEW THE APU FIRE BOTTLE AND SHUT DOWN THE APU.  AIRCRAFT TAXIED TO THE GATE WITHOUT FURTHER INCIDENT WHERE THE PASSENGERS DEPLANED NORMALLY.  FIRE EQUIPMENT DID FOLLOW THE AIRCRAFT TO THE GATE.  MAINTENANCE PLACED THE APU ON MEL 49-1001 AND THE APU FIRE EXTINGUISHING SYSTEM ON MEL 26-2200.
